3 results for Maged G. Bin-Saad.

Parameters for your search query:
Keyword    Maged G. Bin-Saad

Open AccessArticle
Export: RIS | BibTeX | EndNote
Certain Generating Functions Involving Some Hypergeometric Series of Four Variables by Means of Operational Representations
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 97-106. DOI: 10.12691/tjant-8-6-1
Pub. Date: November 15, 2020Views: 113Downloads: 782
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 4852Downloads: 3837
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Multiple Zeta Function and Associated Properties
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 84-89. DOI: 10.12691/tjant-6-3-3
Pub. Date: April 21, 2018Views: 5438Downloads: 4046
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types